# SDR EIA2007208

- Difficulty date: December 8, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 94,834 hours, 21,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 2207470
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK AFT EMERGENCY LIGHT INOP.  REPLACED AFT EMERGENCY LIGHT ASSY PER B747 MM 33-51-02, SYSTEM OPS CHECKED PER 33-51-00.
